RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 2, Pages 173–179 (Mi jsfu474)  

Probability distribution functions of the sum of squares of random variables in the non-zero mathematical expectations

Yuri L. Fateeva, Vladimir V. Shaidurovb, Evgeny N. Garina, Dmitry D. Dmitrieva, Valeriy N. Tyapkina

a Military Engineering Institute, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia
b Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences, Akademgorodok, 50/44, Krasnoyarsk, 660036, Russia

Abstract: The article concluded probability distribution functions sum of the squares of the random variables in the non-zero expectations. The resulting distribution function is possible to create an efficient single-step phase ambiguity resolution algorithm in determining the spatial orientation of the signals of satellite radio navigation systems. Obtained thresholds at rejecting false solutions, as well as statistical data of the algorithm.

Keywords: probability distribution functions, normal distribution, variance, standard deviation square.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation RFMEFI57514X0081
The research was financed by the Ministry of Education and Science of the Russian Federation (agreement 14.575.21.0081, unique project RFMEFI57514X0081).


DOI: https://doi.org/10.17516/1997-1397-2016-9-2-173-179

Full text: PDF file (301 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.213
Received: 20.11.2015
Received in revised form: 25.01.2016
Accepted: 20.02.2016
Language:

Citation: Yuri L. Fateev, Vladimir V. Shaidurov, Evgeny N. Garin, Dmitry D. Dmitriev, Valeriy N. Tyapkin, “Probability distribution functions of the sum of squares of random variables in the non-zero mathematical expectations”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016), 173–179

Citation in format AMSBIB
\Bibitem{FatShaGar16}
\by Yuri~L.~Fateev, Vladimir~V.~Shaidurov, Evgeny~N.~Garin, Dmitry~D.~Dmitriev, Valeriy~N.~Tyapkin
\paper Probability distribution functions of the sum of squares of random variables in the non-zero mathematical expectations
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 2
\pages 173--179
\mathnet{http://mi.mathnet.ru/jsfu474}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-2-173-179}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412008200006}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu474
  • http://mi.mathnet.ru/eng/jsfu/v9/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:114
    Full text:41
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019